Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Getting ferrlecit iron infusions for chronic anemia. Joint pain. Hiatus hernia diagnosed. Taking prilosec. Suggestions?

I'm currently getting Ferrlecit iron infusions for chronic anemia, I notice I have more joint pain now than before the infusions. I had a colonoscopy & edg and they found bleeding from a hiatal hernia, my doctor put me on Prilosec 20mg twice a day. This testing was just 2 weeks ago. I know I will have monthly CBC tests, which determine if the Prilosec will stop the bleeding. My hgb is 9.7. thank you for your opinion
Asked On : Wed, 29 May 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
When iron infusion or injections are given, there develops few side effects of iron therapy.
These are
Fever with chills,
joint pain,
general weakness,
general pain all over body.
You mentioned in query that there is hiatus hernia ( cause of bleeding) , which causes blood loss.
So have a treatment of hiatus hernia ( root cause of anemia).
In my opinion at this level of Hemoglobin (9.7 gm/dl), oral iron therapy will cure.
Hope I have answered your query.
If further any question I will be happy to help.
Good luck for speedy recovery.
Dr. HET
Answered: Wed, 29 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions